# SDR CALA2023122203709

- Difficulty date: December 21, 2023
- Submitted: December 22, 2023
- Operation: Air carrier
- Aircraft: N19141
- Make and model: Boeing 757224
- Aircraft serial: 30354
- Aircraft time: 81,311 hours, 19,430 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Part number: 411N20588SP
- Part serial: NSN
- Condition: Out Of Position
- Location: Slide Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHEN SQUIB TEST BUTTON PRESSED TO NUMBER "1" POSITION BOTH WING SLIDE LIGHTS DO NOT ILLUMINATE. UPON FURTHER INVESTIGATION FOUND L/H AND R/H OVERWING SLIDE ARMING PANELS IN WRONG POSITIONS.  SWAPPED PANELS TO PROPER CONFIGURATION REF AMM 25-65-11. AS STATED IN THE UPDATED SECTION OF THIS LOG PAGE, THE OVER WING EMERGENCY SLIDING ARM/DISARM PANELS WERE IN WRONG POSITIONS. AFTER CORRECTING THAT IN REF TO AMM 25-65-11, SYSTEM OPS CK GOOD IN REF TO AMM 25-65-00-765-027. VERIFIED SQUIB TEST IAW AMM 25-65-00-765-027.  DURING TROUBLE SHOOTING, FOUND THAT THE OVER WING EXIT ARM LEVERS WERE DISARMED WHEN IN THE "ARMED" POSITION AND ARMED WHEN IN THE "DISARMED" POSITION... FOUND THAT A TECH IN SFO HAD FOUND THAT THE DOORS WEREN''T FLUSH WHEN IN THE "ARMED" POSITION. THE TECH THEN SWAPPED THE DOORS/ COVERS INDUCING THE ERROR. UPON FURTHER INVESTIGATION ONCE WE PLACED THE DOORS/ COVERS BACK INTO THE CORRECT POSITION, WE FOUND THAT THE VERBAL PLACARDS WERE IN THE INCORRECT POSITION WHILE THE PICTORIAL PLACARDS WERE IN CORRECT LOCATION ON THE ARM/DISARM COVER.
